# SDR SA05094

- Difficulty date: August 4, 2005
- Submitted: August 7, 2005
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulty
- Location: Passenger Cabin
- Part time: 19,626 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE RIGHT OVERWING EXIT LIGHT FLASHES DURING TEST.  MAINTENANCE REPLACED THE RIGHT SIDE, MID CABIN EMERGENCY POWER SUPPLY UNIT AND BATTERY.  OPERATIONALLY CHECKS OK.
